# SDR HALA2011101100472

- Difficulty date: October 11, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28139
- Aircraft time: 36,728 hours, 6,905 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL STAB CENTER SECTION UPPER SURFACE FWD EDGE, IN AREA OF PREVIOUS BLEND, AT RT HSBL 18.00 - 22.00 AT FRONT SPAR.  BLEND REPAIR & FASTENERS REPLACED IAW SRM 53-00-01, REPAIR 8.
